MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE, SINGLE USE, PRODUCT CODE: BSP

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE, SINGLE USE, PRODUCT CODE: BSP
Model Number 321151-31A
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event took place in (b)(6).Cannula broken during use.Part of 5cm remained in pt.Body.Removed under surgical intervention the next day.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distributor.Currently the data available is poor.As soon as further information is received a follow up report will be sent to the agency.
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distributor.Based on clinical assessment and risk assessment this case is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
(b)(4).Event took place in germany.Cannula broken during use.Part of 5cm remained in pt.Body.Removed under surgical intervention the next day.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE, PRODUCT CODE: BSP
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key13166895
Report Number9611612-2022-00001
Device Sequence Number17180461
Product Code BSP
UDI-Device Identifier04048223108611
UDI-Public04048223108611
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model Number321151-31A
Device Catalogue Number321151-31A
Device Lot Number1392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer01/03/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale